IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
1997 >
Volume 23 Number 3-4 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/585

Title: Involutivity and Symple Waves in R^2
Authors: Kolev, Dimitar
Keywords: Simple Wave
Simple State
Involutivity
Riemann Inveriant
Issue Date: 1997
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 23, No 3-4, (1997), 225p-232p
Abstract: A strictly hyperbolic quasi-linear 2×2 system in two independent variables with C2 coefficients is considered. The existence of a simple wave solution in the sense that the solution is a 2-dimensional vector-valued function of the so called Riemann invariant is discussed. It is shown, through a purely geometrical approach, that there always exists simple wave solution for the general system when the coefficients are arbitrary C^2 functions depending on both, dependent and independent variables.
URI: http://hdl.handle.net/10525/585
ISSN: 1310-6600
Appears in Collections:Volume 23 Number 3-4

Files in This Item:

File Description SizeFormat
sjm-vol23-num3-4-1997-p225-p232.pdf432.75 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback